English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14305245      Online Users : 142
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41476

    Title: Laguerre series estimate of a regression function
    Authors: Chen, Tien-wen;Tin, Y. B.
    Contributors: 淡江大學數學學系
    Date: 1987-04
    Issue Date: 2010-01-28 07:39:59 (UTC+8)
    Publisher: Taipei: Graduate Institute of Management Science, Tamkang University
    Relation: Tamkang Journal of Management Sciences 8(1), pp.15-19
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback